# SDR DALA14015820932

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 65,670 hours, 49,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT ROW 28 INOPERATIVE.  FOUND WIRE BROKEN AT CONNECTOR. INSTALLED NEW CONNECTOR IAW CH 20, OPS CHECKED OK.
